# SDR L1GA200000074

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Bulkhead
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE AFT BULKHEAD DOOR FOWARD SKIN RIGHT UPPER LIGHTENING HOLE EDGE.
